# SDR UALA2013061904245

- Difficulty date: June 18, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 72,004 hours, 26,550 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Bulged
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMPENNAGE APU INLET,  FORWARD AND AFT AND AFT FLANGES ARE BULGING.  R & R FWD APU INLET FLANGE IAW 5-40-02 AND REPAIRED AFT APU FLANGE IAW SRM 53-80-15, REPAIR 1, DETAIL 1.
